# SDR AALA202404090145

- Difficulty date: April 9, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 62,998 hours, 25,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: UNKNOWN
- Condition: Broken
- Location: Seat 32c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT ON SEAT 32C BROKEN OFF. REMOVED AND REPLACED EMERGENCY EXIT LIGHT ON SEAT 32C. OPERTIONAL CHECK GOOD. PER AMM 33-51-11.
